# SDR SWAA2020040635807

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 62,594 hours, 36,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT SIGN NOT ILLUMINATED WHEN SWITCHED TO ON. / R&R EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY AND LIGHT ASSEMBLY AT M1669. PER AMM 33-51-06.
